О сингуларисном разложении скачкообразной функции

A singular expansion for the jump-like function is given. This expansion includes an exponentially increasing function and the exponentially decreasing sum of harmonic functions.

Saved in:
Bibliographic Details
Date:2008
Main Author: Божко, А.Е.
Format: Article
Language:Russian
Published: Видавничий дім "Академперіодика" НАН України 2008
Subjects:
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/4115
Tags: Add Tag
No Tags, Be the first to tag this record!
Journal Title:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Cite this:О сингуларисном разложении скачкообразной функции / А.Е. Божко // Доп. НАН України. — 2008. — № 2. — С. 42-47. — Бібліогр.: 9 назв. — рос.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Similar Items